# SDR UHLA2012031300096

- Difficulty date: March 13, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 19,317 hours, 10,896 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR SVC FWD OPEN MESSAGE IN FLIGHT, PRESSURIZATION NORMAL.  ADJUSTED FWD SVC DOOR LATCH PROX SWITCH IAW EMB 170 MM 52-74-20.  OPS CHECK GOOD.
